MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE; STIMULATOR, NERVE
Model Number 8229308
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported via manufacturer representative that the device did not work when they went to use it during thyroidectomy.There was a problem with the tube and monitor not synching together.Once the tube was changed, the monitor worked fine.They had to open a new one.There was no patient involvement.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key7983605
Report Number1045254-2018-00520
Device Sequence Number148681
Product Code ETN
UDI-Device Identifier00643169789548
UDI-Public00643169789548
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K925640
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2022
Device Model Number8229308
Device Catalogue Number8229308
Device Lot Number0215322187
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1